hey, so ive been on birth control for a long time, my period comes at the same time every month, and even before that i never had problems with it. its usually pretty light too. my period shouldnt come for another 2 weeks.
so in the last week my bf and i have been having problems and we might end up breaking up, which the thought of has been effecting me in other physical ways, i havent been able to eat, and i get dizzy. and its not easy caring after my almost 3 year old daughter too, and trying not to let her see how i am feeling. which is very heart broken.
anyways, so ive still been taking my pills. though a couple nights i did late because i forgot with all thats going on. but ive done that before and it never made my period come. so all of a sudden i see a little blood, but now its like a full on period and even a little bit heavier then normal. so far. im still in the middle of it. it might get worse, i dontknow.
is it possible, i somehow got pregnant and am having a miscarriage? or do you think its just from the stress and maybe lack of food?
well let me know your opinions. thanks
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?